# SDR CALA2024011900142

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 64,640 hours, 28,225 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY FUELER FUEL CAP MISSING FUEL CAP MISSING WOULD LIKE TO APPLY CDL 28A CAP AND LANYARD MISSING PLACED ON CDL DISPATCH DESK: 37 NAME: MA. DATE: 17-JAN-24- OK TO DEFER FUEL CAP MISSING.
